Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 6:41 AM CDT for Comal County, Guadalupe County, Texas. It took effect at Jun 14, 2015, 10:00 AM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 6:41 AM CDT (11:41 UTC)
- In effect from
- Jun 14, 2015, 10:00 AM CDT
- Expired
- Jun 15, 2015, 6:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 9 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 12.57 ft at Jun 14, 2015, 9:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
513
WGUS44 KEWX 141141
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT SUN JUN 14 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-150541-
/O.NEW.KEWX.FL.W.0074.150614T1240Z-150615T1040Z/
/NBRT2.1.ER.150614T1240Z.150614T1800Z.150614T2240Z.NO/
641 AM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River At New Braunfels Above Comal.
* until late tonight...or until the warning is cancelled.
* At 5:45 AM Sunday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by 7:30 AM Sunday morning
and continue to rise to near 7.7 feet by Sunday afternoon.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.3 feet on Jun 25
1987.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
NB Abv Comal 6 7 6.3 Sun 06 AM 6.8 6.3 6.0 5.9 5.8
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-150541-
/O.NEW.KEWX.FL.W.0075.150614T1500Z-150615T1100Z/
/GBCT2.1.ER.150614T1500Z.150614T1700Z.150614T2300Z.NO/
641 AM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River At New Braunfels Below Comal.
* from this morning to Monday morning...or until the warning is cancelled.
* At 5:45 AM Sunday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by 10 AM Sunday morning
and continue to rise to near 13.1 feet by Sunday afternoon.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 feet on Nov 22
2004.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
NB Blo Comal 13 13 12.4 Sun 06 AM 12.5 12.4 12.3 12.2 12.2
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$2 follow-up statements
264
WGUS84 KEWX 141453
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 AM CDT SUN JUN 14 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-150853-
/O.EXT.KEWX.FL.W.0074.000000T0000Z-150615T1000Z/
/NBRT2.1.ER.150614T1600Z.150614T1800Z.150614T2200Z.NO/
953 AM CDT SUN JUN 14 2015
The flood warning continues for the Guadalupe River At New Braunfel Above Comal.
* At 9:45 AM Sunday the stage was 6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around 10:45 AM Sunday
morning and continue to rise to around 7.3 feet Monday afternoon.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Abv Comal 6 7 6.7 Sun 10 AM 6.1 6.1 6.1 6.1 6.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-150853-
/O.EXT.KEWX.FL.W.0075.150614T1800Z-150615T1000Z/
/GBCT2.1.ER.150614T1800Z.150614T1900Z.150614T2200Z.NO/
953 AM CDT SUN JUN 14 2015
The flood warning continues for the Guadalupe River At New Braunfels Below Comal.
* At 9:45 AM Sunday the stage was 12.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around noon Sunday and
continue to rise to near 13.1 feet by early Sunday afternoon.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Blo Comal 13 13 12.5 Sun 10 AM 12.3 12.3 12.3 12.3 12.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$868
WGUS84 KEWX 142023
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 PM CDT SUN JUN 14 2015
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-142053-
/O.CAN.KEWX.FL.W.0074.000000T0000Z-150615T1000Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SUN JUN 14 2015
The flood warning is cancelled for the Guadalupe River At New Braunfels Above Comal.
* At 2:45 PM Sunday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Forecast...The river level crested below flood stage at 6.8 feet. The river level is
expected to fall to 4.2 feet by Monday morning.
* Impact...At 6.0 feet...Minor lowland flooding reaches the lower portions of
campsites along River Road. Water reaches the bridge floor at Gruene Road..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Abv Comal 6 7 6.1 Sun 03 PM 4.2 4.2 4.1 4.1 4.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-142053-
/O.CAN.KEWX.FL.W.0075.000000T0000Z-150615T1000Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SUN JUN 14 2015
The flood warning is cancelled for the Guadalupe River At New Braunfels Below Comal.
* At 2:45 PM Sunday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Forecast...The river level crested below flood stage at 12.6 feet. The river level
will fall to 11.4 feet by Monday morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Blo Comal 13 13 12.4 Sun 03 PM 11.4 11.3 11.3 11.3 11.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:15 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 14, 4:15 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 415 AM CDT SUN JUN 14 2015 .SHORT TERM (TODAY THROUGH MONDAY)... MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING. HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX VAD WIND PROFILE. BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW. FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83 AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS RECEIVING LESS. && .LONG TERM (TUESDAY THROUGH SATURDAY)... POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY. THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR. OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND TRENDS WILL NEED TO MONITORED CLOSELY. THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 73 88 73 86 / 50 20 60 40 60 AUSTIN BERGSTROM INTL AIRPORT 89 72 87 72 86 / 50 20 60 40 60 NEW BRAUNFELS MUNI AIRPORT 89 73 89 73 88 / 50 20 60 40 60 BURNET MUNI AIRPORT 88 72 87 71 85 / 40 20 50 30 60 DEL RIO INTL AIRPORT 92 75 92 75 93 / 20 30 20 20 20 GEORGETOWN MUNI AIRPORT 88 73 87 72 85 / 50 20 60 40 60 HONDO MUNI AIRPORT 89 74 90 74 90 / 30 20 40 20 40 SAN MARCOS MUNI AIRPORT 88 72 88 73 86 / 50 20 60 40 60 LA GRANGE - FAYETTE REGIONAL 88 74 88 74 85 / 60 30 70 40 80 SAN ANTONIO INTL AIRPORT 89 74 89 75 88 / 50 20 50 30 50 STINSON MUNI AIRPORT 90 74 90 75 90 / 50 20 50 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Local storm report, Jun 14, 1:16 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 SW DEL RIO 29.37N 100.91W
06/14/2015 VAL VERDE TX LAW ENFORCEMENT
ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD
&&
EVENT NUMBER EWX1500634
MSLSpecial weather statement, Jun 14, 1:28 AM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT SUN JUN 14 2015
TXZ184>187-202-203-217-218-140715-
ZAVALA TX-MAVERICK TX-EDWARDS TX-BANDERA TX-KINNEY TX-UVALDE TX-
REAL TX-KERR TX-
128 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR REAL...NORTHERN MAVERICK...
CENTRAL EDWARDS...NORTHERN ZAVALA...KINNEY...WESTERN BANDERA...UVALDE
AND NORTHWESTERN KERR COUNTIES UNTIL 215 AM CDT...
AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF TELEGRAPH
TO 7 MILES WEST OF DARLING...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...
VANDERPOOL...LA PRYOR...BATESVILLE...HUNT...SABINAL...CAMP WOOD...
LAGUNA...KERR WILDLIFE MANAGEMENT AREA...DARLING...MONTELL...LOST
MAPLES STATE PARK...MOUNTAIN HOME...BLEWETT...ALAMO VILLAGE AND
CONCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 10060 3029 10020 3029 9930 3019 9930
2894 9956
TIME...MOT...LOC 0628Z 269DEG 26KT 3027 10015 2903 10051Local storm report, Jun 14, 5:51 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 4 NNE DRIPPING SPRINGS 30.24N 98.06W
06/14/2015 M1.36 INCH HAYS TX MESONET
RAIN IN THE PAST HOUR
&&
EVENT NUMBER EWX1500635
SBSLocal storm report, Jun 14, 5:54 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 3 S SATTLER 29.81N 98.17W
06/14/2015 COMAL TX LAW ENFORCEMENT
WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500636
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.